On a mean reward from a Markov replacement process with only one isolated class of recurrent states
Kunderová, Pavla
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 18 (1979), p. 145-155 / Harvested from Czech Digital Mathematics Library
Published online : 1979-01-01
Classification:  60J05,  60J27,  60K10,  60K20,  90B25
@article{120076,
     author = {Pavla Kunderov\'a},
     title = {On a mean reward from a Markov replacement process with only one isolated class of recurrent states},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {18},
     year = {1979},
     pages = {145-155},
     zbl = {0442.60085},
     mrnumber = {0589855},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120076}
}
Kunderová, Pavla. On a mean reward from a Markov replacement process with only one isolated class of recurrent states. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 18 (1979) pp. 145-155. http://gdmltest.u-ga.fr/item/120076/

R. A. Howard Dynamic programming and Markov processes, New York-London 1960. (1960) | MR 0118514 | Zbl 0091.16001

P. Mandl Řízené Markovovy řetězce, Příloha časopisu Kybernetika, roč. 5, 1969, Academia Praha. (1969)

P. Mandl Some results on Markovian replacement processes, J. Appl. Prоb. 8, 357-365 (1971). (1971) | MR 0286471 | Zbl 0222.60058

P. Mandl An identity for Markovian replacement processes, J. Аppl. Prоb. 6, 348-354 (1969). (1969) | MR 0279905 | Zbl 0192.55203

T. А. Ѕarymsakоv Osnovy teorii processov Markova, Mоskva 1954. (1954)